# SDR ABXA9701326

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Assy
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTED.  RECYCLED GEAR, LIGHT REMAINED ON.  ADJUSTED DOOR UPLATCH ASSY AND ROLLER.  OPS CHECKED GOOD IAW DC9 MM 32-31-4.
